# SDR USAA2012100500024

- Difficulty date: October 2, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOOR SUPPORT CORRODED BETWEEN FR 14 & FR 20 AT Y -254.  REMOVED AND REPLACED SUPPORT IAW A319 SRM 53-11-15, 51-42-11, 51-72-11, 51-75-12.
